Get your Health question answered in 3 easy steps

194 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for vertigo, nausea and dizziness

Answered by
Owl Image
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 312 Questions

Question
My daughter,50 years old, is bedridden for 10 days with Vertigo, nausea and dizziness. She was seen at
a hospital where an MRI and cat scan found nothing abnormal. Any remedies would be appreciated! Thank you. Email is YYYY@YYYY .
Wed, 9 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Eni 1 hour later
Brief Answer:
Perform a therapy to put the inner ear little tiny bones in order

Detailed Answer:
Dear patient,

Welcome and thank you for posting your question.

If Cat and MRI do not find anything, and she has been strugglin with it for a long time, then you should consider something else. This unknown vertigo may come from a disbalance of the tiny bones of the inner ear.
There is a therapy performed in the office of a Ottoiater, Ear-doctor (OTR or ENT). He will make you sit and do different exercise (not very easy), to put in balance again the small tiny bones of the innear ear.
Try to ask if your local ear-doctor can perform it, otherwise check for an appointment with someone else that can do it to your daughter.

If you have more question, please feel free to post them.

Best Regards,
Dr. Eni
Above answer was peer-reviewed by
 
Follow-up: Suggest remedies for vertigo, nausea and dizziness 3 days later
Thanks...she saw an ear, nose and throat dr...He referred her to a neurologist in XXXXXXX CO. They suspect MS after an MRI contrast ..not positive.
Any suggestions? Sincerely, XXXX
 
 
Answered by Dr. Eni 28 minutes later
Brief Answer:
I dont think she has MS.

Detailed Answer:
Dear patient,
It is good that the MRI and CT were normal. Regarding the MS, i guess u referr to Multiple Sklerosis and I dont think she may have it, the symptoms of MS are totally different.

I would suggest that you check with the referred neurologist to check up, and then let me know what he said.
Did the ear-nose-throat doctor said anything regarding the inner ear?

Waiting for more information.

Regards,
Dr. Eni
Above answer was peer-reviewed by
 
Follow-up: Suggest remedies for vertigo, nausea and dizziness 14 hours later
Dr. Eni,
She saw an ETT specialist on Tuesday in XXXXXXX He saw nothing wrong and recommended a neurologist...She was taken to a neurologist same day. He ordered her to be placed in his hospital for the follow up MRI.. i have telephoned her room, but no one answers. I live in MA and am having difficulty getting information from anyone. Any suggestions would be appreciated!
Thank you again. XXXX XXXXXXX 0000
 
 
Answered by Dr. Eni 36 minutes later
Brief Answer:
Try to connect with the hospital.

Detailed Answer:
Dear,

I would first suggest that in this scenario better to check in with the hospital and ask about the situation with the receptionist.

Maybe they have changed the room.

I wish I could, but unfortunately, I cannot help regarding the local hospital, but only regarding the medical advices.

Hopefully, you will get in touch soon with your daughter. Let me know what the MRI stated.

Regards,
Dr. Eni

Above answer was peer-reviewed by
 
Follow-up: Suggest remedies for vertigo, nausea and dizziness 2 hours later
Hi..I spoke with her ...doctors have no idea what is wrong with her. I suggested going to XXXXXXX but she is not willing.
If you or your associates can recommend someone or somewhere that could help
her, I would be very grateful. Sincerely, XXXX XXXXXXX ❤️
 
 
Answered by Dr. Eni 14 hours later
Brief Answer:
Try betahistine and stop the ativan.

Detailed Answer:
Dear XXXXXXX

I would really like to suggest you a hospital near where you live, but I am a doctor from Europe and I cannot recommend any hospital or doctor there.
Since the doctors there have not found a particular cause, then it means that probably the disiness is emotional related, and perhaps it will go away on its own. Fresh air and walking in parks helps a lot.

I would suggest she tries betahistine for dizziness and stops with the ativan (lorazepam), because it is a strong tranquillizant and not for everyday used because it can bring dependence.

If you have other question, please feel free to post them.
Best Regards,
Dr. Eni
Above answer was peer-reviewed by
 
Follow-up: Suggest remedies for vertigo, nausea and dizziness 27 hours later
Thanks ..XXXX
 
 
Answered by Dr. Eni 19 hours later
Brief Answer:
Best Regards!

Detailed Answer:
Dear,

You are welcome!
Dr. Eni

Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Lab Tests
Medical Topics

Recent questions on Lorazepam

doctor1 MD

My 12 year old brother is having middle stomach pain. This has been going on for about 7 months now. My mom has taken him to the doctor and the have done tests that haven t shown anything out of the ordinary. He has asperger s syndrome and that comes with hypersensitivity issues so this might be hurting him worse then it would someone without these issues. He likes to sleep on the couch at night. He says his stomach hurts more when he sleeps in his own bed. He takes prozac for the asperger s and clonidine to help him sleep. They also put him on Lorazepam because they thought that the stomach pain might be from anxiety.He weighs about 140 and is about 4 9 . We just don t k-now if it s anxiety or something actually physical. Can you help?

doctor1 MD

Hello Doctor,

My aunt is on at home hospice care going 5 months, she is 92 yrs old diagnosed with es colon cancer with mets to pancreas. She also has chronic kidney disease.

Current pain management-Morphine (Kadian 10mg)daily

Previously reduced to 5mg due to adverse effects of sleeplessnes/hallucinations/myoclonic twitching, however pain/anxiety/agitation returned.

Side effects were treated with lorazepam.

Hospice advised Haldol, however we did not want to give such a strong antipsychotic.

We are now back to 10mg, it does control the pain/anxiety/agitation.

Unfortunately the side effects have returned, only this time a little worse. She has been awake for almost 60 hours. Given 1mg Lorazepam yesterday at 4pm had no effect.

Doctor prescribed risperidone which was given 4 hours and she is still awake. She is bed bound. What are your thoughts on possibly switching to different pain management? At this point would there be any benefits or might a change be opening the door to possibly worse side effects? Any input would be appreciated. Thank you, Nat

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...

doctor1 MD

DR.Greif, I have been taking !2 mg. of subutex per day for the last 2 years,And have been reading up on effects,speaking every other month with my physician(not to high degree) and would like to know how the effects on long term usage is effecvting my health? i/e basic effects of a female 47 year old girl,also once in a while use of 1mg,of ativan and two tabs of fiorcet on regular basis 4-6 hrs as needed. Thank you,for your inquiry from me, Suzannah ur Sobhani

doctor1 MD

My father is an Alzheimer s patient. He has been suffering for the last 7 years. Now he is in hospital, as he has not passed urine and has difficulty in passing stools. However he sweats profusely and has shivering. The doctor has said that he is in the last stage. He is being given aricep, ativan, admenta, oleanz, oleanz plus, encorate tablets. The recent development is he is refusing to open his mouth to eat or drink. Can you help me make life better for my father? It is sad to see him suffer this way.